Alexander Baranov
Alexander Baranov
Department of Mathematics, University of Leicester
Verified email at le.ac.uk - Homepage
Title
Cited by
Cited by
Year
Finitary simple Lie algebras
AA Baranov
Journal of Algebra 219 (1), 299-329, 1999
771999
Diagonal direct limits of simple Lie algebras
AA Baranov, AG Zhilinskii
Communications in Algebra 27 (6), 2749-2766, 1999
411999
Finitary Lie algebras
AA Baranov, H Strade
Journal of Algebra 254 (1), 173-211, 2002
342002
Complex finitary simple Lie algebras
AA Baranov
Archiv der Mathematik 72 (2), 101-106, 1999
291999
Simple diagonal locally finite Lie algebras
AA Baranov
Proceedings of the London Mathematical Society 77 (2), 362-386, 1998
291998
Diagonal locally finite Lie algebras and a version of Ado's theorem
AA Baranov
Journal of Algebra 199 (1), 1-39, 1998
251998
Branching rules for modular fundamental representations of symplectic groups
AA Baranov, ID Suprunenko
Bulletin of the London Mathematical Society 32 (4), 409-420, 2000
222000
Maximal ideals in modular group algebras of the finitary symmetric and alternating groups
A Baranov, A Kleshchev
Transactions of the American Mathematical Society 351 (2), 595-617, 1999
161999
Simple Lie subalgebras of locally finite associative algebras
YA Bahturin, AA Baranov, AE Zalesski
Journal of Algebra 281 (1), 225-246, 2004
152004
Classification of the direct limits of involution simple associative algebras and the corresponding dimension groups
AA Baranov
Journal of Algebra 381, 73-95, 2013
142013
Quasiclassical Lie algebras
AA Baranov, AE Zalesskii
Journal of Algebra 243 (1), 264-293, 2001
132001
Asymptotic results on modular representations of symmetric groups and almost simple modular group algebras
AA Baranov, AS Kleshchev, AE Zalesskii
Journal of Algebra 219 (2), 506-530, 1999
121999
Plain representations of Lie algebras
AA Baranov, AE Zalesskiǐ
Journal of the London Mathematical Society 63 (3), 571-591, 2001
112001
Inner ideals of simple locally finite Lie algebras
AA Baranov, J Rowley
Journal of Algebra 379, 11-30, 2013
82013
Volichenko algebras and nonhomogeneous subalgebras of Lie superalgebras
AA Baranov
Siberian mathematical Journal 36 (5), 859-868, 1995
81995
Modular representations of classical groups with small weight multiplicities
AA Baranov, AA Osinovskaya, ID Suprunenko
Journal of Mathematical Sciences 161 (1), 163-175, 2009
62009
Minimal inductive systems of modular representations for naturally embedded algebraic and finite groups of type A
AA Baranov, ID Suprunenko
Communications in Algebra 29 (7), 3117-3133, 2001
52001
Jordan-Lie inner ideals of finite dimensional associative algebras
A Baranov, HM Shlaka
Journal of Pure and Applied Algebra 224 (5), 106189, 2020
42020
Wedderburn–Malcev decomposition of one-sided ideals of finite dimensional algebras
AA Baranov, A Mudrov, HM Shlaka
Communications in Algebra 46 (8), 3605-3607, 2018
42018
Modular representations of the special linear groups with small weight multiplicities
AA Baranov, AA Osinovskaya, ID Suprunenko
Journal of Algebra 397, 225-251, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20